# SDR DALA2016060804580

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,849 hours, 42,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LIGHTNING STRIKE OUTER SKIN, CAN NOT INSTALL SOLID FASTENER DUE TO THE VICINITY OF HOLE UNDER STR 27R.  REPAIRED FUSELAGE SKIN AT BS 656, STR  27 RT IAW PRI 544317-14, REV 0.
